# SDR DL72S980220

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C2030313
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 65C20303-13 REPLACEMENT WEB PREVIOUSLY INSTALLED AS PART OF THE 65C20303-25 FRAME REPAIR KIT WAS FOUND CRACKED.  THE -25 KIT WAS INSTALLED BY ERA 111762-14, CIRCA 6/86.  THE CRACK IS LOCATED AT APPROX WL216.  REPAIRED PER ERA 331194-14AD.
